# SDR DL764020463

- Difficulty date: April 21, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 4,837 hours, 1,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP BETWEEN SEATS 25FG AND 32FG.  FOUND CONNECTOR DISCONNECTED AT SEAT 25FG.  RECONNECTED PLUG OPERATION NOW NORMAL.  ITEM FOUND ON ETOPS PREDEPARTURE CHECK.
